# SDR 20001206SH025

- Difficulty date: August 14, 2000
- Submitted: December 6, 2000
- Operation: General aviation
- Aircraft: N222UT
- Make and model: Bell 222U
- Aircraft serial: 47559
- System (JASC): 6220 · Main Rotor Head
- Part: Support Bracket
- Part number: 222011114103
- Part serial: HD0235
- Condition: Fractured
- Location: M/R Head
- Part time: 3,058 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: A

## Discrepancy

PILOT EXPERIENCED A MAIN ROTOR VIBRATION WHICH SUBSEQUENTLY BECAME SEVERE DURING CRUISE FLIGHT.  PILOT MADE A LANDING AT NEAREST AIRPORT, DURING SHUT DOWN OF ENGINES, VIBRATION WENT AWAY.  INVESTIGATION OF MAIN ROTOR SYS NOTED THE LOWER PENDULUM OF ONE OF THE BLADES WAS MISSING.  FURTHER INSP REVEALED A SLIGHT NICK TO THE T/E OF THE M/R BLADE.  UPON EXAMINATION OF THE PENDULUM AFTER REMOVAL, SHOWED THE TANGS HAD FRACTURED AND THERE WERE SIGNS OF A PREVIOUS CRACK.  PART SENT TO BHT FOR EVALUATION.  (X)
